# SDR AALA202202232647

- Difficulty date: February 16, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN LOWER SKIN OF RIGHT HORIZONTAL STABILIZER. CRACK LOCATED AT STA 97 AND RIGHT BUTT LINE 108. INSTALLED FILLER AND DOUBLER PER SRM 55-10-01-2R-11.
